# SDR SWAA2023122827331

- Difficulty date: December 4, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 26,986 hours, 13,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE HAS CORROSION AT N/P HOLE AT STA 786 RBL 20 WL 156. MRKD<[01] REMOVED R/H TRANSITION ANGLE IAW SRM 51-40-02  LOCATED AND DRILLED NEW R/H TRANSITION ANGLE IAW SRM 51-40-10;[02] INSTALLED NUTPLATES PER SRM 51-40-02;[03] REMOVED R/H SHIELD PER SRM 51-40-02  LOCATED AND DRILLED SHIELD PER SRM 51-40-10 INSTALLED NUTPLATES ON NEW SHIELD PER SRM 51-40-02;[04] VERIFIED C/A # 3 : . STEVEN POULIN (TECHNICIAN); 09-DEC-2023 07:02 UTC REMOVED R/H SHIELD PER SRM 51-40-02 LOCATED AND DRILLED SHIELD PER SRM 51-40-10 INSTALLED NUTPLATES ON NEW SHIELD PER SRM 51-40-02;[05] GRANTED : OK TO INSTALL;[06] INSTALLED R/H SHIELD IAW SRM 51-40-02;[07] INSTALLED R/H SHIELD IAW SRM 51-40-02;[08] VERIFIED C/A # 7 : STEVEN POULIN (TECHNICIAN); 09-DEC-2023 10:30 UTC INSTALLED R/H SHIELD IAW SRM 51-40-02
